# SDR WI5R2016111100001

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: General aviation
- Aircraft: N31HD
- Make and model: Cessna 525
- Aircraft serial: 261
- Engine: Wilint FJ441A
- Engine time: 3,210 hours, 2,998 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 59673
- Part serial: LC1187
- Condition: Failed
- Location: Hp Compressor
- Part time: 3,210 hours, 2,998 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE  WAS RETURNED TO THE REPAIR STATION FOR DAMAGE NOTED ON THE HPC ROTOR BLADES.  THE ENGINE WAS BEING BORESCOPE INSPECTED NO OPERATIONAL ISSUES WERE NOTED.  DISASSEMBLY REVEALED HPC ROTOR  LIBERATED THE OUTER LEADING EDGE OF ONE CORNER OF ONE MAIN BLADE ABOUT THE SIZE OF A THUMB NAIL.
